# SDR 20010124CW008

- Difficulty date: January 9, 2001
- Submitted: January 24, 2001
- Operation: General aviation
- Aircraft: N89SM
- Make and model: Aerosp SA365N1
- Aircraft serial: 6282
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 365A33600501
- Part serial: 456
- Condition: Failed
- Location: Tail Rotor Grbx
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANUFACTURER TEARDOWN OF GEARBOX, FOUND PITCH CHANGE SHAFT DUPLEX BEARING FAILURE AND SHAFT SHEAR T/R BLADES IN-NEG-PITCH WITH NO CONTROL OF TAIL ROTOR.NOTE: NO T/R GEARBOXES INSTALLED ON ANY 365 IN OUR FLEET HAVE ELECTRONIC CHIP DETECTOR.
